# SDR SWAA2021031655033

- Difficulty date: February 22, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER RIB#7 (STAB STATION 147.90) STIFFENER 2ND FROM THE REAR CRACKED. HFEC VERIFIED. / CLEANED AREA AND COMPLETED REPAIR OF #7 RIB L/H (STAB STATION 147.90) PER SRM 55-10-09-2R-4 REPAIR 4. SEE WIP STEPS FOR ADDITIONAL SIGNOFFS.
